I have itching and infection in my private area for the past one month. Please help.
Welcome to icliniq.com.
Any other area affected? Any history of diabetes mellitus? Hypertension? Thyroid disorder? Any family history of disease? Is itching occurs predominantly at night? Looking forward to your response in order to help you.
Thank you doctor,
No history of any illness. I had a friend who had scabies we used the same PC during the job. I have itching on thighs, knees, and whole legs too. And whole body below hips have some pimple-like things grow and it itches too where it drys in two days.
Welcome back to icliniq.com.
It is going in favor of scabies. Use Permethrin 5% cream once weekly for three weeks. Apply a thin layer of cream all over your skin from your neck down to your toes (including the soles of your feet). Be careful to apply the cream in all skins folds, such as between your toes and fingers or around your waist or buttocks.
You may need to use all of the creams in the tube to cover your body. Leave the cream on your skin for 8-14 hours. After 8-14 hours have passed, wash off the cream by bathing or showering. Your skin may be itchy after treatment with Permethrin cream. This does not mean your treatment did not work. If you see live mites 14 days or more after treatment, then you will need to repeat the treatment process.
Take tablet IV Scab (Ivermectin) 12 mg, weekly once for three weeks. Use Permethrin cream to all family members on the same day irrespective of their symptoms and do not forget to wash all your clothes in boiling water after the use of Permethrin cream.
I hope this helps.
Was this answer helpful?|
Clip the nails of the baby, before the application, as the eggs of the scabies mites are generally present in the nails, which might cause a reinfection ... Read fullAre the medicines given to me for scabies correct?
Hi doctor, I was diagnosed with scabies, and now I am worried my family also has it ... What are the probabilities to have HIV and scabies together ... Read fullWhy are these itchy patches in my pubic area repeatedly occurring?
.. tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations.... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now